Skip to Main content Skip to Navigation
Journal articles

On the adjacency quantization in an equation modeling the Josephson effect

Alexey Glutsyuk 1 V. Kleptsyn D. Filimonov I. Schurov 2
1 UMPA
UMPA-ENSL - Unité de Mathématiques Pures et Appliquées
Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-02443743
Contributor : Alexey Glutsyuk <>
Submitted on : Friday, January 17, 2020 - 1:04:18 PM
Last modification on : Saturday, January 18, 2020 - 1:46:27 AM

Identifiers

Collections

Citation

Alexey Glutsyuk, V. Kleptsyn, D. Filimonov, I. Schurov. On the adjacency quantization in an equation modeling the Josephson effect. Functional Analysis and Its Applications, Springer Verlag, 2014, 48 (4), pp.272-285. ⟨10.1007/s10688-014-0070-z⟩. ⟨ensl-02443743⟩

Share

Metrics

Record views

40